I am 55 yr old wm and on 4 hbp meds, 75/50 mg triamterene/hctz, 100 mg losartan, 50 mg atenolol & 5 mg amlodipine. My BP now 103/71. Concerned w taking so many meds. Appreciate your thoughts on this.

Care w multiple meds. For folks on multiple meds, it is critical that someone, preferably your primary MD reviews at least twice a yr, preferably quarterly total meds intake and effects they may be having on the body with vital signs and regular blood tests to see if any changes are warranted. While your BP seems a bit low, more imp is to make sure your potassium etc are ok also, which if lie can pose serious risk.
Hypertension. Blood pressure of 103/71 seems a bit low to me, if not aggressively so. Is it regularly that low? More importantly, do you feel weak, faint, woozy, dizzy? If you check BP at home, be sure to calibrate your cuff w/your doctor. Depending upon your heart rate, you could potentially drop your Amlodipine & increase your Atenolol (or vice versa). Or just drop one or other given low BP. Talk to your doc.